| Model Number |
2570-00-005 |
| Medical Device Problem Codes |
Failure to Cut (2587); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Lateralizer reamer from two summit trays were dull.There were kicks and burr marks on two broach handle alignment rods.No surgical delay or adverse affect on patient.
Additional Manufacturer Narrative
Product complaint #: (b)(4) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.